MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number CL-325-10-K
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Malposition of Device (2616)
Health Effect - Clinical Codes Intracranial Hemorrhage (1891); Speech Disorder (4415)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025 the patient underwent resection and implant.Postoperatively, the patient exhibited unspecified speech issues.A ct scan on (b)(6) 2025 revealed a small hemorrhage beneath a coiled left frontal strip lead wire.The wire was coiled under the dura, compressing a blood vessel and causing capillary backup, resulting in the hemorrhage.On (b)(6) 2025, the patient underwent a procedure to reposition the wire.Following successful repositioning, venous flow was restored.".The lead was secured with adhesive, and the skull was closed.As of (b)(6) 2025, the patient was recovering well.
 
Additional Manufacturer Narrative
(b)(4).The rns neurostimulator and leads remain implanted and programmed for use.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key23647791
Report Number3004426659-2025-00075
Device Sequence Number20026242
Product Code PFN
UDI-Device Identifier00855547005311
UDI-Public010085554700531117280326
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCL-325-10-K
Device Catalogue Number1007933
Device Lot Number35401-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age18 YR
Patient SexMale